A new two-mode coupled Burgers equation: Conditions for multiple kink solution and singular kink solution to exist

H. M. Jaradat, Muhammed Syam, Marwan Alquran, Safwan Al Shara, Khedr M. Abohassn

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we establish new two-mode coupled Burgers’ equations which are introduced to the first time. We derive the multiple kink and singular solutions for new two-mode coupled Burgers’ equation. We find the necessary conditions in which these solutions exist. We investigate the necessary conditions to have kink and singular kink solutions for the new two-mode coupled Burgers’ equations. We write an explicit form for the single-soliton solution of the two-mode coupled Burgers’ equations. We find the necessary conditions in which the multiple kink and multiple singular kink solutions exist. The two-front solutions of the two-mode coupled Burgers’ equations are presented. The two-kink solutions and the two-singular-kink solutions are obtained. The three-front solutions of the two-mode coupled Burgers’ equations are presented. The three-kink solution and the three-singular-kink solution are obtained. In general, the N-front solutions and the singular N-kink solution of the two-mode coupled Burgers’ equations are given. To show the reliability of the proposed solution, we present some of our numerical results.

Original languageEnglish
Pages (from-to)3239-3244
Number of pages6
JournalAin Shams Engineering Journal
Volume9
Issue number4
DOIs
Publication statusPublished - Dec 2018

Keywords

  • N-kink solutions
  • Simplified Hirota method
  • Two-mode coupled Burgers equation

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'A new two-mode coupled Burgers equation: Conditions for multiple kink solution and singular kink solution to exist'. Together they form a unique fingerprint.

Cite this